# SDR HNAA2022010400016

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892937 - RH AILERON INBD HINGE ATTACHMENT BOLT HOLE GOUGED ... REMOVED AND INSTALLED SERVICEABLE RH AILERON INBD HINGE FITTING IAW EMB145 SRM 51-40-02 AND ETD2021-145-040901 AND PIEDMONT EO1-05-21-0365.
